Did I ruin my Combivir PEP?
May 21, 2011
My first dosage was at 7:40pm taken right at the pharmacy, the pharmacist then suggested I take the second dose at 11:30pm.
Since then Ive taken my dosage after meals at 7:30am and 12:30pm every day. I have read that I need to take the medication the same times each day. Did I ruin my treatment?
Response from Dr. Henry
The change in time of dosing you describe should not be a major issue in the setting of post exposure prophylaxis. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Giving Handjob Worried I Have HIV
- Hpv After Sucking Penis Sign Of HIV AIDS
- Itchy Rash After Swallowing Precum Does It Mean I Have HIV
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
- Rash After Oral Sex Hooker What Are The Chances Of HIV
- Sore On Tongue After Sex With Hooker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.